English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  On the Approximation of Functionals of Very Large Hermitian Matrices represented as Matrix Product Operators

August, M., Bañuls, M. C., & Huckle, T. (2017). On the Approximation of Functionals of Very Large Hermitian Matrices represented as Matrix Product Operators. Electronic Transactions on Numerical Analysis, 46, 215-232.

Item is

Files

show Files
hide Files
:
5492preprint.pdf (Preprint), 531KB
Name:
5492preprint.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
August, Moritz1, Author
Bañuls, Mari Carmen2, Author           
Huckle, Thomas1, Author
Affiliations:
1external, ou_persistent22              
2Theory, Max Planck Institute of Quantum Optics, Max Planck Society, ou_1445571              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2016-10-192017
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: arXiv: 1610.06086
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Electronic Transactions on Numerical Analysis
  Other : ETNA
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Kent, OH : Kent State University
Pages: - Volume / Issue: 46 Sequence Number: - Start / End Page: 215 - 232 Identifier: ISSN: 1068-9613
CoNE: https://pure.mpg.de/cone/journals/resource/954926402638